Advertisement

How will I know if I have taken too much phenobarbital?

You may have taken too much phenobarbital if you have any of the following symptoms:

  • dizziness or fainting
  • weak pulse
  • slurred speech
  • blisters
  • irregular heartbeat
  • confusion
  • headaches

Call your doctor immediately if you have any of these symptoms.

If you become unconscious, or have difficulty breathing or swallowing, a friend or family member needs to call 911.

Continue Learning about Anticonvulsant

Why are anticonvulsants used to relieve migraines?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Anticonvulsants are drugs used to treat seizures. Some of these are also effective for preventing mi...
More Answers
What medications interact with anticonvulsants?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking an anticholinergic drug, metformin, primidone, rufinamide, a selective serotonin r...
More Answers
Does anticonvulsant use in bipolar teens have risks?
International Bipolar FoundationInternational Bipolar Foundation
Valproic acid and lamotrigine (Lamictal) and other anticonvulsants carry a Food and Drug Adminis...
More Answers
What should I know before taking an anticonvulsant for migraines?
David C. Fiore, MDDavid C. Fiore, MD
Before starting an anticonvulsant for migraines, it is important to discuss the pros and cons with y...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.